Some asymptotic solutions of linearized Navier–Stokes equations
Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 25-35
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider examples that illustrate in various situations the time evolution of asymptotic solutions of linearized Navier–Stokes equations. We give formulas that describe short-wave perturbations of plane-parallel flows. These perturbations grow linearly over time. For a wide class of two-dimensional flows with closed flow lines we prove the exponential growth of three-dimensional short-wave asymptotic solutions.
@article{MZM_1993_53_1_a2,
author = {S. Yu. Dobrokhotov and A. I. Shafarevich},
title = {Some asymptotic solutions of linearized {Navier{\textendash}Stokes} equations},
journal = {Matemati\v{c}eskie zametki},
pages = {25--35},
year = {1993},
volume = {53},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a2/}
}
S. Yu. Dobrokhotov; A. I. Shafarevich. Some asymptotic solutions of linearized Navier–Stokes equations. Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 25-35. http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a2/